MathSciNet Relay Station
MathSciNet bibliographic data
MR2989355 34A08 (26A33 34A34)
Liu, Xiping; Jia, Mei; Xiang, Xiufen On the solvability of a fractional differential equation model involving the $p$-Laplacian operator. Comput. Math. Appl. 64 (2012), no. 10, 3267–3275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement